Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Weird tender sensation in lower abdomen after sex. Is it serious ?

Hi I had sex with my partner 3 days ago and now I feel a weird tenderish sensation in my lower abdomen and it feels slightly strange when I bed down. I know it s way to early to be even be thinking I could be pregnant as it couldn t be possible yet i just want to know is it serious if I am feeling this weird sensation?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM

You are stressed out and tensed about getting pregnant and that is the cause of weird sensation that you are getting down your abdomen. Just relax, do not worry.

1. Developing UTI infection can cause tenderness of the lower abdomen after sex. Get urine test ( culture and routine ) done to rule out E.coli infection. If test is positive, norfloxacin can help, take medicines after clinical examination by an expert.
2. The other cause of pain lower abdomen can be due to irritable bowel disease, gastritis, cysts, developing fibroid, any pelvic inflammatory disease or acute infection. Get assesses by a gynae.
3. You should avoid unprotected sex. Use barrier methods and pills to avoid unwanted pregnancy.
4. If you do not get your menstruation in time get a pregnancy test done and get treated before its too late.
5. Take care of your hygiene, drink plenty of water.

Take care.
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor